# SDR AALA202106029005

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,613 hours, 9,897 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Leaking
- Location: Lt Wing Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SUSPECT POSSIBLE FUEL LEAK. AT ONE POINT DOWN OVER 3600 LBS. ENTERED AT GATE DOWN 1700 LBS. REPLACED SEAL ON PANEL 533BB ON LEFT HAND WING PER AMM 57-15-00. LEAK CHECK GOOD.
